# SDR UALA2011011200161

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,990 hours, 11,331 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Part number: 97980612
- Part serial: 176
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT PSI DOES NOT INCREASE FOR ENG START.  TAKES TWO MINS TO REACH STARTER CUTOUT APU BLEED VALVE CONFIRMED CLOSED.  FOUND SURGE VALVE STUCK PARTIALLY OPEN.  REPLACED SURGE VALVE.  OPS AND LEAK CHECKED GOOD.
